# SDR SWIA200412762

- Difficulty date: January 5, 2004
- Submitted: January 13, 2004
- Operation: Air carrier
- Aircraft: N430SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7523
- Aircraft time: 6,939 hours, 5,381 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 68245
- Condition: Discharged
- Location: Emergency Light
- Part time: 4,266 hours, 3,264 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS INOP.  REMOVED AND REPLACED NR 2 ELBP IAW 33-51-04.  OPS CHECK GOOD.
